# SDR CALA2014101692451

- Difficulty date: October 11, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 94,896 hours, 14,929 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1263 FRAME UPPER J CHORD IS CORRODED AT NUTPLATES LBL 36.  REMOVED FRAME J CHORD, FABRICATED & INSTALLED A NEW J CHORD PN 146T1209-26 IAW DWG 146T109 & SRM 51-40-02 ON NON-ROUTINE 41233.
